# SDR 140811052005

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB310213
- Part serial: 00042H9505
- Condition: Cracked
- Location: Cockpit
- Part time: 5,181 hours, 2,531 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HAS 3 SMALL CRACKS IN OUTER PANE.
